# SDR FDEA201309042150

- Difficulty date: September 4, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3241
- Condition: Dented
- Location: Bs 381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN OUTWARD DENT ON FUSELAGE SKIN BS 381, S23-24R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-  01, FIG. 101, DETAIL 3.  REPAIRED IAW SRM 53-00-01, FIG. 201, REPAIR 16. THIS IS A CATEGORY "B" MAJOR REPAIR.
